View Full Version : WHAT IS GOING ON!? New to Dex! Dex making me sleepy and sluggish!?!?!


samilia
10-02-17, 03:11 AM
Hi,

I have only ever used Strattera for my inattentive type ADD.
However my heartrate was always 110 + bpm on straterra just when sitting watching tv so this in turn made me exhausted!

I stopped Strattera a week ago cold turkey and my heart dropped back down to the 60s bpm like it was before strattera and has comtinued to stay low even now im on dex.

ANYWAYS, getting to the point, Dr switched me to dex 5mg morning and 5mg arvo.

This is my first time on a stimulant and about 45 minutes after taking it i start to feel calm, relaxed and sleepy, but by 2 hours after taking it, i feel exhausted. This exhaustion gets worse and then i take the next pill at the 5 hour mark and dont feel anymore awake, just really relaxed and then get even more fatigued/ sleepy. I dont get any energy boost at all? Isnt that supposed to happen after an hour of taking it ?

Its a public holiday here in Australia so my dr is out of office, but i rang the chemist / pharmacy and he laughed and said thats not even on the list of side effects! He tried explaining what a stimulant is, to which i obviously already knew! DUH!

Is this normal!?
Will it ever go away?
or is this wrong med?

Also, after does wears off at night i get weird all over body tingling or paresthesias? Is that normal? Ever?
Also, mood keeps jumping between happy/lovey and "down" rapidly? Is that normal at the start?

I am currently on NO other drugs. Not even birth control. nothing to interact with it. I dont even take it with food when i take it.


Thanks, Sam

samilia
10-02-17, 09:52 AM
Can anyone relate?

Is there a reason people dont really reply on this forum?
Do i need to have more points or are my posts or symptoms so uncommon no one can answer my questions?

aeon
10-02-17, 11:46 AM
Most people here will say sleepiness is a sign of a dose being too high.

For me, it is a sign of a dose being too low.

For some, 5mg twice a day would be too much, but my sense is that this would be atypical.


Cheers,
Ian

samilia
10-02-17, 07:33 PM
Most people here will say sleepiness is a sign of a dose being too high.

For me, it is a sign of a dose being too low.

For some, 5mg twice a day would be too much, but my sense is that this would be atypical.


Cheers,
Ian

Thank you so much for your response.
Its a new day now and i took 7.5mg instead of 5mg and i dont feell wide awake but i just feel normal. Not sleepy. So i think you are right. Dose was too low.

Thanks again. x